National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Journal of Symbolic Logic(22,536)
ISSN: 0022-4812
1    
The Modal μ-Calculus Hierarchy over Restricted Classes of Transition Systems 期刊论文

The Journal of Symbolic Logic     ISSN:0022-4812  Volume:74  Issue:4  Page:1367-1400  

Luca Alberucci;   Alessandro Facchini;  

文摘信息 问图书馆员

2    
Some Remarks on One-Basedness 期刊论文

The Journal of Symbolic Logic     ISSN:0022-4812  Volume:69  Issue:1  Page:34-38  

Frank O. Wagner;  

来源数据库:[Web of Science, Science Citation Index Expanded]         被引频次:9

文摘信息 获取全文 问图书馆员

3    
Comparing DNR and WWKL 期刊论文

The Journal of Symbolic Logic     ISSN:0022-4812  Volume:69  Issue:4  Page:1089-1104  

Klaus Ambos-Spies;   Bjørn Kjos-Hanssen;   Steffen Lempp;   Theodore A. Slaman;  

来源数据库:[Web of Science, Science Citation Index Expanded]         被引频次:35

文摘信息 获取全文 问图书馆员

4    
The Ground Axiom 期刊论文

The Journal of Symbolic Logic     ISSN:0022-4812  Volume:72  Issue:4  Page:1299-1317  

Jonas Reitz;  

来源数据库:[Web of Science, Science Citation Index Expanded]         被引频次:16

文摘信息 获取全文 问图书馆员

5    
TAMENESS FROM LARGE CARDINAL AXIOMS 期刊论文

The Journal of Symbolic Logic     ISSN:0022-4812  Volume:79  Issue:4  Page:1092-1119  

WILL BONEY;  

来源数据库:[Web of Science, Science Citation Index Expanded]         被引频次:30

文摘信息 获取全文 问图书馆员

6    
A wellorder of the reals with NS ω 1 saturated 期刊论文

The Journal of Symbolic Logic     ISSN:0022-4812  Page:1-22  

Friedman Sy-David;   Hoffelner Stefan;  

问图书馆员

7    
A NEW MINIMAL NON-σ-SCATTERED LINEAR ORDER 期刊论文

The Journal of Symbolic Logic     ISSN:0022-4812  Page:1-17  

LAMEI RAMANDI HOSSEIN;  

问图书馆员

8    
A GAME CHARACTERIZING BAIRE CLASS 1 FUNCTIONS 期刊论文

The Journal of Symbolic Logic     ISSN:0022-4812  Page:1-11  

KISS VIKTOR;  

问图书馆员

9    
The Σ1-Provability Logic of HA 期刊论文

The Journal of Symbolic Logic     ISSN:0022-4812  Page:1-18  

Ardeshir Mohammad;   Mojtahedi Mojtaba;  

问图书馆员

10    
MULTIPLE CHOICES IMPLY THE INGLETON AND KREIN-MILMAN AXIOMS 期刊论文

The Journal of Symbolic Logic     ISSN:0022-4812  Page:1-21  

MORILLON MARIANNE;  

问图书馆员

11    
WEAK SATURATION AND WEAK AMALGAMATION PROPERTY 期刊论文

The Journal of Symbolic Logic     ISSN:0022-4812  Page:1-9  

DI LIBERTI IVAN;  

问图书馆员

12    
ON THE NUMBER OF COUNTABLE MODELS OF A COUNTABLE NSOP1 THEORY WITHOUT WEIGHT ω 期刊论文

The Journal of Symbolic Logic     ISSN:0022-4812  Page:1-10  

KIM BYUNGHAN;  

问图书馆员

13    
Uncountable trees and Cohen κ-reals 期刊论文

The Journal of Symbolic Logic     ISSN:0022-4812  Page:1-19  

Laguzzi Giorgio;  

问图书馆员

14    
THE GAME OPERATOR ACTING ON WADGE CLASSES OF BOREL SETS 期刊论文

The Journal of Symbolic Logic     ISSN:0022-4812  Page:1-17  

DEBS GABRIEL;   RAYMOND JEAN SAINT;  

问图书馆员

15    
JOINT DIAMONDS AND LAVER DIAMONDS 期刊论文

The Journal of Symbolic Logic     ISSN:0022-4812  Page:1-36  

HABIč;   ;   MIHA;   E,;  

问图书馆员

16    
ON ISOMORPHISM CLASSES OF COMPUTABLY ENUMERABLE EQUIVALENCE RELATIONS 期刊论文

The Journal of Symbolic Logic     ISSN:0022-4812  Page:1-26  

ANDREWS URI;   BADAEV SERIKZHAN A;  

问图书馆员

17    
THE IMPLICITLY CONSTRUCTIBLE UNIVERSE 期刊论文

The Journal of Symbolic Logic     ISSN:0022-4812  Page:1-19  

GROSZEK MARCIA J;   HAMKINS JOEL DAVID;  

问图书馆员

18    
LOCAL KEISLER MEASURES AND NIP FORMULAS 期刊论文

The Journal of Symbolic Logic     ISSN:0022-4812  Page:1-13  

GANNON KYLE;  

问图书馆员

19    
QUINE’S FLUTED FRAGMENT REVISITED 期刊论文

The Journal of Symbolic Logic     ISSN:0022-4812  Page:1-30  

PRATT-HARTMANN IAN;   SZWAST WIESŁAW;   TENDERA LIDIA;  

问图书馆员

20    
A TAIL CONE VERSION OF THE HALPERN–LÄUCHLI THEOREM AT A LARGE CARDINAL 期刊论文

The Journal of Symbolic Logic     ISSN:0022-4812  Volume:84  Issue:2  Page:473-496  

ZHANG JING;  

问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×